# SDR SWIA200413103

- Difficulty date: March 26, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 26,603 hours, 34,765 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL WARNING LIGHT ILLUMINATES ON THE MAP.  REMOVED AND REPLACED STALL PANEL.  OPS CHECKS GOOD.
